ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Минимальные двусторонние идеалы в частичной полугруппе гомоморфизмов релятивов

Аракелян, А. А. (1978) Минимальные двусторонние идеалы в частичной полугруппе гомоморфизмов релятивов. ՀՍՍՀ ԳԱ Զեկույցներ, 67 (1). pp. 25-28. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
731Kb

Item Type:Article
Additional Information:Ռելյատիվների հոմոմորֆիզմների մասնակի կիսախմբի մինիմալ երկկողմանի իդեալ։ Minimal bipartial ideals in partial semigroup of homomorfismes of relatives.
Uncontrolled Keywords:Առաքելյան Ա. Հ., Arakelian A. H.
Subjects:Q Science > QA Mathematics
ID Code:3908
Deposited By:NAS Reports
Deposited On:09 Oct 2012 15:18
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page